# SDR HNAA2025112500795

- Difficulty date: October 29, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SEAT TRACK NR 4 HAS VARIOUS CORROSION SPOTS.  R & R LT LOWER SEAT TRACK NR 4 IAW AMM 53-01-06.
